MAUDE Adverse Event Report: CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL

CARDINAL HEALTH 200, LLC KANGAROO; PUMP, INFUSION, ENTERAL
Model Number E10FDR
Medical Device Problem Code Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 unique identifier (udi) # was updated to include the expiration date.D4 expiration date was added.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported they needed to pull on the bag to hold it straight during priming otherwise there was a gap of air that occurs and doesn't readily move through the tubing.The bottom where the tubing meets the bag wasn't twisted when she changed the bag saturday vs the bag, she had used prior.It did tend to bunch up a bit but did not cause any alarms.She didn't attempt to put the bag in a backpack as that seems to cause the pump to alarm.Additional information received stated the air gap was not in the bag.The formula did prime through the tube but there was a gap of air, and the formula primed around it.The bottom of the bag is twisting and bunching up.
 
Additional Manufacturer Narrative
The device history record review was conducted for the reported lot and there were no issues noted during the manufacturing of this lot.There were no physical samples received for investigation, but a video was provided.The video was reviewed, and the reported condition was able to be observed.The root cause could not be determined without the physical sample.We will continue to monitor related reports to determine if additional actions are necessary.

Brand Name
KANGAROO
Common Device Name
PUMP, INFUSION, ENTERAL
Manufacturer (Section D)
CARDINAL HEALTH 200, LLC
3651 birchwood drive
waukegan IL
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key21228829
Report Number1423537-2025-00046
Device Sequence Number8341507
Product Code LZH
UDI-Device Identifier10885380177392
UDI-Public(01)10885380177392(17)260531(10)2316305764
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K221603
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/31/2026
Device Model NumberE10FDR
Device Catalogue NumberE10FDR
Device Lot Number2316305764
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/24/2025
Supplement Report FDA Received Date01/28/2025
01/31/2025
Date Device Manufactured07/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown